# SDR ASAA1150033

- Difficulty date: July 10, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,082 hours, 5,476 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O SIDE WINDOW OVERHEAT LIGHT 11 000 250K SAT + 13C TAT +25C IAW CHECKLIST TURNED HEAT OFF WAITED 3 MINUTES TURNED BACK ON LIGHT DID NOT RECUR.  ACCOMPLISHED WINDOW HT CTL UNIT BITE TEST PER FIM TASK 30 41 00 810 801 SYS CHECKS GOOD.  OK FOR SERVICE.
